| Catalog Number |
1788210105 |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the monitor screen flickers repeatedly.
Additional Manufacturer Narrative
Alleged failure: the monitor screen flickers repeatedly.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: a short in the cable is the cause of this issue.The cable has been upgraded to contain this issue in the future.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the monitor screen flickers repeatedly.